JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SHADOWING PROPERTY ON MULTI-VALUED DYNAMICAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SHADOWING PROPERTY ON MULTI-VALUED DYNAMICAL SYSTEMS
Chu, Hahng-Yun; Ku, Se-Hyun; Park, Jong-Suh;
  PDF(new window)
 Abstract
In this article, we study various notions on multi-valued dynamical systems. We first investigate important tools to express the systems, and prove that the notion of chain recurrence is equivalent to the notion of nonwandering set on compact metric spaces.
 Keywords
chain recurrence;nonwandering set;shadowing property;
 Language
English
 Cited by
 References
1.
E. Akin, The General Topology of Dynamical Systems, Graduate Studies in Mathematics, Amer. Math. Soc. Providence, 71, 1993.

2.
H.-Y. Chu, Chain recurrence for multi-valued dynamical systems on noncompact spaces, Nonlinear Anal. 61 (2005), 715-723. crossref(new window)

3.
H.-Y. Chu and J.-S. Park, Attractors for relations in $\sigma$-compact spaces, Topology Appl. 148 (2005), 201-212. crossref(new window)

4.
C. Conley, Isolated Invariant sets and the Morse Index C.M.B.S., Amer. Math. Soc. Providence, 38 1978.

5.
T. Kaczynski and M. Mrozek, Conley index for discrete multi-valued dynamical systems, Topology Appl. 65 (1995), 83-96. crossref(new window)

6.
R. McGehee, Attractors for closed relations on compact Hausdorff space, Indiana Univ. Math. J. 41 (1992), 1165-1209. crossref(new window)